# SDR ASAA0853725

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,566 hours, 1,976 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0795847
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 6,566 hours, 1,976 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT AND ALTN LIGHT ILLUMINATED WITH PRESSURIZATION MODE CONTROL SWITCH IN AUTO POSITION.  PERFORMED TASK 21 31 00 700 802 ON PRESSURIZATION CONTROL.  OPS CHECK NORMAL SYSTEM RESET.  VERIFICATION FLIGHT SUCCESSFUL.
